DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8924

Title: Optimal fractional Fourier domains for quadratic chirps
Authors: KHANKHOJE, U
GADRE, VM
Keywords: transform
Issue Date: 2006
Publisher: INST ELECTRONICS TELECOMMUNICATION ENGINEERS
Citation: IETE JOURNAL OF RESEARCH, 52(1), 65-70
Abstract: The fractional fourier transform can be viewed as a generalization of the Fourier transform. The relation between rotation of a signal in the time-frequency plane to the Fractional Fourier tranform is introduced. In this paper, the fractional Fourier transform and its properties are presented. Further the problem of finding an optimum fractional Fourier Domain, i.e...... one in which the energy of a signal is maximally concentrated, is discussed for quadratic chirps. A quadratic chirp is a signal whose frequency bears a quadratic relation in time.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/8924
http://hdl.handle.net/10054/8924
ISSN: 0377-2063
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback